# SDR UIEA2016063000536

- Difficulty date: June 30, 2016
- Submitted: July 1, 2016
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 88,495 hours, 16,815 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN L2 DOOR FLOOR RED EMERGENCY LIGHT LENS LOOSE.  INSTALLED THE EMERGENCY LIGHT COVER. OPS CHECK OK. PER AMM 33-51-00.
